# SDR ASAA2019020328179

- Difficulty date: February 3, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 45,721 hours, 13,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7502U154
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 500H RT AFT BAFFLE CLIP CRACKED. GROUNDED - YES. REMOVED AND REPLACED FWD PIT STA 500H RT AFT BAFFLE CLIP IAW SRM 51 40 02 0G 0.
